# SDR AALA202112234791

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,596 hours, 16,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 011875
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 41,596 hours, 16,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38.
